Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have thyroid problems and PCOS. On thyroxine 150 mg. Trying to conceive. Is it possible to get pregnant?

hi there i am 21 yrs old height 158 weight 89kg i have thyroid problems am taking thyroxine 150grms and also have policystic ovaries i have iregular periods havnt had my period for 7months now...i want to ask is it possible for me to get pregnant in this condition? am trying for a baby now 3 yrs and cant get pregnant :( ive had a boy in 2007 then in 2008 had a misscarege then in 2010 had cysts on left ovary wich burst am worried ama not have kids anymore ??? are there any medications for polycystic ovaries some meds to help me get pregnant??
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Welcome on HMC

cupping therapy in pcos have been found very beneficial as well as in thyroid problems too. you should consult alternative therapist for cupping therapy on special points responsible for above concerning problems.

wish you all the best

Best regards
Dr Izhar
Answered: Sun, 18 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor